# SDR CA101213011

- Difficulty date: December 7, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 43,938 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP15790111
- Condition: Delaminated
- Location: Cockpit
- Part time: 28,300 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REF: DEFECT-955009. 561475-THE CAPTAINS FRONT WINDOW HAS CRACKS ALL THE WAY AROUND THE PERIMETER. THE A/C PRESSURIZES NORMALLY.  (RESOLVED ON W/O: 265017 TASKCARD: NR-00002)  VISUAL INSPECTION COMPLETED AND FOUND WINDOW TO HAVE CRACKLING DELAMINATION DAMAGE ALL AROUND THE WINDOW . DAMAGE FOUND TO BE WITHIN LIMITS SET OUT IN PPG CMM. FURTHER INSPECTION FOUND A DARK COLORED SPOT NEAR THE BOTTOM ELECTRICAL BUS BAR AND A OVERHEATED POWER SUPPLY TERMINAL ON THE TERMINAL BLOCK. NEW WINDSHIELD INSTALLED AS PER 56-10-11,PG201.OPERATIONAL TEST OF WINDSHIELD HEAT COMPLETED AND FOUND TO WORK NORMALLY.MARK721042 WINDOW P/N-NP157901-11 S/N-96240H5729. TSN-28300, CSN- 31799 (TC# 20101213011)
